# SDR WX0A2022071174150

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N316NV
- Make and model: Airbus A319-111
- Aircraft serial: 2481
- Aircraft time: 47,517 hours, 31,785 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32146210
- Part serial: 005463
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY CAP TEST FAILED. / R&R EMERGENCY POWER SUPPLY UNITS (10WL) AND (13WL) IAW AMM 33-51-38 PB401. BITE CHECK GOOD EPSU BATTERY CAP TEST IN PROGRESS."
